Browse Title Index


 
Issue Title
 
Volume 16, Number 4, December 2011 ON EXISTENCE OF NONTRIVIAL SOLUTIONS OF NEUMANN BOUNDARY VALUE PROBLEMS FOR QUASI-LINEAR ELLIPTIC EQUATIONS Abstract   PDF
Mao-Lai Huang, Zhao-Hong Sun, Yong-Qin Ni
 
Volume 16, Number 3, September 2011 ON EXISTENCE OF PERIODIC AND SUBHARMONIC SOLUTIONS WITH SADDLE POINT CHARACTER Abstract   PDF
Zhao-Hong Sun, Yong-Qin Ni, Jong Kyu Kim, Chuan-Yong Chen
 
Volume 29, Number 4, December 2024 ON FIXED POINT THEOREMS IN MR-METRIC SPACES Abstract   PDF
Abed Al-Rahman M. Malkawi, Diana Mahmoud, Ayat M. Rabaiah, Rawya Al-Deiakeh, Wasfi Shatanawi
 
Volume 29, Number 2, June 2024 ON FIXED POINT THEOREMS SATISFYING COMPATIBILITY PROPERTY IN MODULAR G-METRIC SPACES Abstract   PDF
Daniel Francis, Godwin Amechi Okeke, Ho Geun Hyun
 
Volume 29, Number 3, September 2024 ON FRACTIONAL TIME-VARYING DELAY INTEGRODIFFERENTIAL EQUATIONS WITH MULTI-POINT MULTI-TERM NONLOCAL BOUNDARY CONDITIONS Abstract   PDF
K. Shri Akiladevi, K. Balachandran, Daewook Kim
 
Volume 11, Number 3, September 2006 ON FUZZY TRIGONOMETRIC KOROVKIN THEORY Abstract   PDF
George A. Anastassiou, S.G. Gal
 
Volume 30, Number 1, March 2025 ON G-ASYMPTOTIC QUASI-CONTRACTION IN METRIC SPACES WITH APPLICATION TO SOLOW GROWTH MODEL Abstract   PDF
Kanayo Stella Eke, Patrick Omoruyi Eke
 
Volume 6, Number 2, December 2001 ON GENERAL AUXILIARY PROBLEM PRINCIPLE AND NONLINEAR MIXED VARIATIONAL INEQUALITIES Abstract   PDF
Ioannis K. Argyros, Ram U. Verma
 
Volume 14, Number 4, December 2009 ON GENERALIZATIONS OF EKELAND'S VARIATIONAL PRINCIPLE AND TAKAHASHI'S MINIMIZATION THEOREM AND APPLICATIONS Abstract   PDF
A. Amini-Harandi, A.P. Farajzadeh, D. O'Regan
 
Volume 20, Number 2, June 2015 ON GENERALIZATIONS OF MAJORIZATION INEQUALITY Abstract   PDF
M. Adil Khan, N. Latif, J. Pečarić
 
Volume 8, Number 1, March 2003 ON GENERALIZED EKELAND TYPE VARIATIONAL PRINCIPLES IN CERTAIN TOPOLOGICAL SPACES Abstract   PDF
Jong Soo Jung
 
Volume 24, Number 3, September 2019 ON GENERALIZED HARMONIC VECTOR VARIATIONAL INEQUALITIES USING HC∗-CONDITION Abstract   PDF
S. N. Mishra, P. K. Das, S. K. Mishra
 
Volume 26, Number 4, December 2021 ON GENERALIZED (α,β)-NONEXPANSIVE MAPPINGS IN BANACH SPACES WITH APPLICATIONS Abstract   PDF
F. Akutsah, O. K. Narain
 
Volume 9, Number 1, March 2004 ON GLOBAL STRUCTURE OF A CLASS OF SINGULAR BOUNDARY VALUE PROBLEMS WITH SUBLINEAR EFFECT Abstract   PDF
Yansheng Liu, Xinzhi Liu
 
Volume 21, Number 3, September 2016 ON HADAMARD INEQUALITIES FOR k-FRACTIONAL INTEGRALS Abstract   PDF
Ghulam Farid, Atiq ur Rehman, Moquddsa Zahra
 
Volume 28, Number 3, September 2023 ON IMPULSIVE SYMMETRIC Ψ-CAPUTO FRACTIONAL VOLTERRA-FREDHOLM INTEGRO-DIFFERENTIAL EQUATIONS Abstract   PDF
Fawzi Muttar Ismaael
 
Volume 20, Number 4, December 2015 ON INEQUALITIES CONCERNING COMPOSITE POLYNOMIALS Abstract   PDF
Abdul Liman, Irfan Ahmed Faiq
 
Volume 11, Number 5, December 2006 (Special Issue) ON INNER PRODUCT SPACES|CONTINUED Abstract   PDF
Pl. Kannappan
 
Voleme 18, Number 3, September 2013 ON INTEGRAL ESTIMATES FOR POLAR DERIVATIVE OF A POLYNOMIAL WITH RESTRICTED ZEROS Abstract   PDF
Irshad Ahmad, Tawheeda Rasool, Ab. Liman
 
Volume 13, Number 5, December 2008 (Special Issue) ON ITERATIVE METHODS FOR QUASI-VARIATIONAL INCLUSION PROBLEMS IN HILBERT SPACES Abstract   PDF
Shih-sen Chang, Yeol Je Cho, Xiaolong Qin
 
Volume 30, Number 1, March 2025 ON Γ-RECURRENT C₀-SEMIGROUPS AND THEIR PROPERTIES Abstract   PDF
Mansooreh Moosapoor
 
Volume 28, Number 1, March 2023 ON α-GERAGHTY CONTRACTIVE MAPPINGS IN BIPOLAR METRIC SPACES Abstract   PDF
Duangkamon Kitkuan, Anantachai Padcharoen, Jong Kyu Kim, Won Hee Lim
 
Volume 24, Number 1, March 2019 ON λ-PSEUDO BI-STARLIKE FUNCTIONS IN PARABOLIC DOMAIN Abstract   PDF
Gangadharan Murugusundaramoorthy, Nak Eun Cho
 
Volume 29, Number 2, June 2024 ON KIRCHHOFF TYPE EQUATIONS WITH SINGULAR NONLINEARITIES, SUB-CRITICAL AND CRITICAL EXPONENT Abstract   PDF
Mohammed El Mokhtar Ould El Mokhtar, Saleh Fahad Aljurbua
 
Volume 10, Number 2, June 2005 ON LANDAU TYPE INEQUALITIES VIA EXTENSION OF MONTGOMERY IDENTITY, EULER AND FINK IDENTITIES Abstract   PDF
A. Aglic Aljinovic, Lj. LJ. Marangunic
 
851 - 875 of 1345 Items << < 30 31 32 33 34 35 36 37 38 39 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea